MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL SFTYGLD 25X5/8 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL SFTYGLD 25X5/8 RB; PISTON SYRINGE
Catalog Number 305903
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe 1ml s/t w/ndl sftygld 25x5/8 rb stopper was deformed.The following information was provided by the initial reporter: stopper deformation.
 
Additional Manufacturer Narrative
H.6.Investigation: one photo was received and evaluated.The photo showed a loose 1ml s/t syringe next to an opened safetyglide combo package from batch #1097894 (p/n (b)(6)).The syringe was observed to have its stopper jammed between the plunger rod and barrel wall.Potential root cause for the jammed stopper defect is associated with the assembly process.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h.10.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 12/2/2021.H.6.Investigation: one sample and one photo was received and evaluated.The sample was a loose 1ml syringe (p/n 305903) with a detached safety glide needle.The syringe was observed to have its stopper jammed between the plunger rod and barrel wall.There are distended marks where the jammed stopper was in the barrel.The distended marks are near the graduated scale lines from the 1.5 to the 3.0ml.Also, from where the 1.0 to the 3.2ml numeral are printed.Potential root cause for the jammed stopper defect is associated with the assembly process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch 1097894 is considered in compliance with our product specification requirements.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
SYRINGE 1ML S/T W/NDL SFTYGLD 25X5/8 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12616544
Report Number1213809-2021-00707
Device Sequence Number18035500
Product Code FMI
UDI-Device Identifier00382903059034
UDI-Public00382903059034
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue Number305903
Device Lot Number1097894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer11/03/2021
12/21/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date11/29/2021
01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown